# SDR SWIA202164145

- Difficulty date: December 8, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER TRANSCOWL FWD LATCH COAMING APPEARS CRACKED FROM FWD LATCH CUTOUT FORWARD TO THE LEADING EDGE.   (C CHECK RO 02-03-22)   PERFORMED LH LOWER TRANSCOWL FWD LATCH COAMING REPLACEMENT IAW REO670-54-21-1207 REV. A DATE: 2015-08-27. COMPLIED WITH TASK CARD 51-900-1002-SKY
